... had a tickle in my throat for a long time. I'm constantly coughing. Doctors have said it's post nasal drip. I'm going out of my mind... can't be with people or go anywhere because my cough disturbs others. Do these meds cause me to cough? Help!
Can't they give you something to dry it up so stop coughing? Maybe an ENT dr could help.
Yes they do cause cough
They cause heartburn. The heartburn can cause the tickle.
I am here asking the same thing. I take a few other meds as well, but have annoying cough and constant tickle in throat. Can't sleep more than a couple hours at a time, wake up coughing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2010 • 1 answer
I have high blood pressure. And I am also feeling dizzy now. My Dr prewscribed Amilodipine besylate?
Updated 27 May 2015 • 2 answers
Updated 7 Sep 2015 • 1 answer
Updated 6 Sep 2017 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Updated 20 Dec 2018 • 4 answers